Jun 26, 2002
I have been taking viramune and kaletra for two week's, I have a rash over 50 of my body. please let me know how long it usually last's
| Response from Dr. Boyle
This rash could be very serious and could continue to progress. In some cases, patients have died from the rash that results from Viramune (nevirapine). You should contact your doctor immediately and if you can't get in touch with him/her, you should go to an emergency room.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Flaky Skin An Acute Symptom Of HIV?
- Is Itchy Skin An Acute Symptom Of HIV?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Bronchitis After Sucking Penis Worried I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.